# SDR DALA1134949866

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL ACCESS 1472A LANDING HAS 1 MIS DRILLED HOLE.  REAMED HOLE TO .435.  FABRICATED FREEZE PLUG.  INSTALLED IAW ERA 491735-14 P-226.
